# SDR YENA2023031700252

- Difficulty date: March 14, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N283JB
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 125
- Aircraft time: 40,382 hours, 26,168 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1137, BOS-DTW. 'L1 MAIN ENTRY DOOR WILL NOT DISARM VENT FLAP HANDLE WILL OPERATE NORMALLY BUT SLIDE LEVER WILL NOT MOVE TO DISARM POSITION; CLEANED, INSP, AND LUBRICATED L1 DOOR GIRT BAR FOUND GIRT BAR MISALIGNED IN DOOR FITTINGS SECURED AND OPS OK REF AMM 52-11-40, AMM 52-11-41.'
